# SDR ASAA0892900

- Difficulty date: April 14, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 19,466 hours, 7,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810558
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD P/N 141A5810 558 IS CRUSHED AROUND EDGES IN SEVERAL AREAS.  PREPARED DAMAGED AREAS, FILLED DAMAGED AREAS WITH BMS 5 28 TYPE 19 4 EA LAYERS OF BMS 9 3 120 FIBERGLASS CLOTH IAW B737 900 53 00 50 REPAIR 4 PAR 3 (BOTH SIDES).
